Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An involutorial line transformation determined by a bilinear congruence of twisted elliptic quartic curves


Authors: Virgil Snyder and J. M. Clarkson
Journal: Bull. Amer. Math. Soc. 40 (1934), 441-448
DOI: https://doi.org/10.1090/S0002-9904-1934-05892-0
MathSciNet review: 1562878
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05892-0